Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A Sturm theorem for strongly elliptic systems and applications

Author: Kurt Kreith
Journal: Bull. Amer. Math. Soc. 75 (1969), 1025-1027
MathSciNet review: 0249824
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. B. Diaz and J. R. McLaughlin, Sturm comparison theorems for ordinary and partial differential equations, Bull. Amer. Math. Soc. 75 (1969), 335-339. MR 239244
  • 2. E. L. Ince, Ordinary differential equations, Dover, New York, 1956. MR 10757
  • 3. L. M. Kuks, Sturm's theorem and oscillation of solutions of strongly elliptic systems, Dokl. Akad. Nauk. SSSR 142 (1962), 32-35 = Soviet Math. Dokl. 3 (1962), 24-27. MR 142874
  • 4. J. Bochenek, On eigenvalues and eigenfunctions of strongly elliptic systems of differential equations of second order, Prace Mat. 12 (1968), 171-182. MR 235318

Additional Information


American Mathematical Society